MathSciNet Relay Station
MathSciNet bibliographic data
MR913412 35L60 (65M05 76L05)
Liu, Tai-Ping Nonlinear resonance for quasilinear hyperbolic equation. J. Math. Phys. 28 (1987), no. 11, 2593–2602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement